MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER

TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER
Model Number IPN921746
Health Effect - Clinical Code Hematoma (1884)
Date of Event 08/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
While the arterial line was being placed, resistance was encountered as the guidewire was inserted.The guidewire then could not be removed.Thus, both the needle and guidewire ended up being removed as a unit, which likely contributed to the hematoma.Once out of the body, the resident noticed that the tip of the guidewire appeared frayed.Eventually they separated the guidewire and the needle apparatus, at which point the guidewire tip had unraveled and more extensively frayed.It was described as having an appearance of a spiral cat toy.Manufacturer response for wire, guide, catheter, arrow (per site reporter).Device was returned to the manufacturer.

Brand Name
ARROW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key17763791
Report Number17763791
Device Sequence Number12536234
Product Code DQX
UDI-Device Identifier10801902200447
UDI-Public(01)10801902200447
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
Report Date (Section F) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN921746
Device Catalogue NumberASK-04120-HF3
Device Lot Number33F23E0480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA09/08/2023